# SDR QXEA200601120

- Difficulty date: April 16, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CENTER MOUNT ANGLE FOR WING DEICE TEE DUCT IS CRACKED AT RIGHT HAND END.   REPAIRED IAW DHC-8-200 SRM 51-40-11 AND 51-40-00.
